# SDR AU990053

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 07516001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT CRACKED AS INDICATED IN AD/CESSNA180/4 AMDT1.  PART TC:  1,880.
